Resultados globales: 2 registros encontrados en 0.03 segundos.
Artículos, Encontrados 2 registros
Artículos Encontrados 2 registros  
1.
28 p, 415.0 KB Marcinkiewicz interpolation theorems for Orlicz and Lorentz gamma spaces / Kerman, Ron ; Phipps, Colin ; Pick, Lubos
2014 - 10.5565/PUBLMAT_58114_01
Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 3-30  
2.
48 p, 324.5 KB Discretization and anti-discretization of rearrangement-invariant norms / Gogatishvili, Amiran ; Pick, Lubos
We develop a new method of discretization and anti-discretization of weighted inequalities which we apply to norms in classical Lorentz spaces and to spaces endowed with the so-called Hilbert norm. Main applications of our results include new integral conditions characterizing embeddings Γp(v) → Γq(w) and Γp(v) → Λq(w) and an integral characterization of the associate space to Γp(v), where p, q ∈ (0, ∞), v, w are weights on [0, ∞) and fΛp(v) = ∞ 0 f∗(t) pv(t) dt1/p, fΓp(v) = ∞ 0 f∗∗(t) pv(t) dt1/p.
2003 - 10.5565/PUBLMAT_47203_02
Publicacions matemàtiques, V. 47 N. 2 (2003) , p. 311-358  

Vea también: autores con nombres similares
1 Pick, L.
3 Pick, Lubos
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.